# SDR FDKA200705216

- Difficulty date: May 20, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N808LR
- Make and model: Dhav DHC8101
- Aircraft serial: 073
- Aircraft time: 46,188 hours, 57,176 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Dirty
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6178 JFK (1415 PHX LCL) RETURNED TO GATE DUE TO RUDDER PRESS LIGHT FAILED TO ILLUMINATE.  MX CLEANED CONNECTOR.
